# SDR CX7A194J0413

- Difficulty date: March 4, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N318CE
- Make and model: Saab 340B
- Aircraft serial: 340B358
- Aircraft time: 21,440 hours, 24,941 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362450
- Condition: False Activation
- Location: Lt Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DUE TO LEFT TAILPIPE HOT LIGHT ILLUMINATED.
